# SDR AU010146

- Difficulty date: February 8, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: CPW3111697503B
- Condition: Out Of Adj
- Location: Lt Engine
- Part time: 8,199 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(AUS) LT ENGINE ELECTRONIC UNIT AUTO-FEATHER OPERATION FUNCTION OUT OF ADJUSTMENT. UNIT HAD BEEN ADJUSTED ON THE PREVIOUS NIGHT WITHOUTCHECKING THE AUTO-FEATHER FUNCTION.
